Anxiety and movement disorder
Posted 23 December 2020 - 02:33 PM
I want to tell my story and look if someone can relate or maybe know something from their knowledge.
I have anxiety with movement disorder.
My movement disorder started before 5 years and it's very debilitating.
Its started after a I tried to reduce and stop taking cymbalta.i took it for depression and anxiety for 2 years almost.
I know I have a lot of symptoms of depersonalization and I have a lot of symptoms like head pressure and chest pressure and blurred vision.
My movement it's so horrible its focus in my face neck jaw in fact all of my face and sometimes in my hands either.
The level of pressure that I experience is very high and I think its connected to the movement.
The doctors that I went to said that I have tourette but I am not sure.
Maybe someone relate to these symptoms or know something about it?
Thanks you and good health to everyone.
Posted 23 December 2020 - 04:45 PM
There is no movement symptoms in depersonalization disorder. You are also very vague in the symptoms you say might be related to depersonalization disorder like blurred vision, head pressure cheat pressure. These symptoms are very “normal” in any anxiety related conditions. People with panic attacks, General anxiety or depersonalization may experience them. The visual distances seen in depersonalization in a change in perception and is often related to derealisation. The world looks flat, 2.dimensional. I can understand that the doctors have considered Tourette’s syndrome in relation to your movement if the are very tics like. Sudden, brief and involuntary. In Tourette’s syndrome you should also have vocalizations tics and saying things involuntary. Symptoms like related obsessive compulsive disorder often comes with these involuntary physical tics. So, you also also missing out of many symptoms to have a pure Tourette’s syndrome. A low dose of atypical antipsychotics is often of some benefit. That is a dose that is 1/4-1/5 of that is used in a psychotic state. It might also help on your anxiety. Risperdone in a dose of 1-2.mg is a first choice in most cases for involuntary movements in Tourette’s. You could try it and see if you have any benefits from it.
Posted 24 December 2020 - 09:16 AM
I thought its connected to dp beacuse I know I have it from the big stress that I experienced.
The thing that not suit for me is that dyskinesia started beacuse antipsychotic drugs that I didn't use them at all.
I used to take cymbalta for anxiety and depression and when I stopped taking it the movements appeared.
So it's very enigmatic why it started and why with that intensity.
Thank about your comment.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users